MAUDE Adverse Event Report: Stryker Orthopaedics-Mahwah DELTA V-40 CERAMIC HEAD 32/-4; Prosthesis, Hip, Semi-Constrained, Metal/Ceramic/Polymer, Cemented Or Non-Porous

Stryker Orthopaedics-Mahwah DELTA V-40 CERAMIC HEAD 32/-4; Prosthesis, Hip, Semi-Constrained, Metal/Ceramic/Polymer, Cemented Or Non-Porous
Catalog Number 6570-0-032
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/31/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was provided: left hip revision.Pt presented with a dislocated hip following a "complex" tha.Dr.Opted to revise the competitor liner option and swap out our '32mm-4 head' to a '32mm+0 universal' option.No complaints have been filed against the components themselves, no further info available.

Brand Name
DELTA V-40 CERAMIC HEAD 32/-4
Common Device Name
Prosthesis, Hip, Semi-Constrained, Metal/Ceramic/Polymer, Cemented Or Non-Porous
Manufacturer (Section D)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
Stryker Orthopaedics-Cork
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
anna ryan
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key24979779
Report Number0002249697-2026-00334
Device Sequence Number10468293
Product Code LZO
UDI-Device Identifier04546540608475
UDI-Public04546540608475
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K243784
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number6570-0-032
Device Lot Number33442751
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/31/2026
Supplement Date Received by Manufacturer09/01/2026
Initial Report FDA Received Date04/24/2026
Supplement Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age81 YR
Patient SexFemale